... benefits to using one over the other?
4 Oct 2009
You will need to talk to your doctor who will be know your history and be able to recommend the most appropriate treatment. All medicines have risks and your doctor will be able to discuss these with you. These links may be helpful.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 23 Jun 2009
... I have gotten these very tiny red specks all over my arms and tops of my legs since I started this. They don't bother me, I just want to ...
1 answer • 12 Mar 2010
This seems to stop when I stop using the patch and start again about 8 hours after I restart.
1 answer • 15 Jun 2010
Been using Vivelle Dot patch since about July. Have a rash about 1 1/2 - 2" in diameter, on the bac?
... of my left, upper thigh. Red and bumpy and can be very itchy. And, now, just noticed 3 more bumps that started itching on the back of my right ...
1 answer • 25 Oct 2012
... and thinner and more flexible than those I got on my first Rx fill. Was there a production problem? Has there been a recall?
1 answer • 28 Apr 2014